My Latest Blog Article:

Hi all - just posted a new article on my blog for anyone iterested - the link will take you straight to the article - then when you have finished reading it if you click on 'X' in the top right hand corner it will take you back to the home page with a variety of articles to chose from. ;)

8 Replies

  • You hit the nail on the head there - excellent blog.

    Due to the amount of money they earn, no wonder there's no huge rush to find an alternative that will actually do something for us. Surely a campaign that the BLF should take up .................... my own personal observation, of course :) x

  • well done on the blog,i read it right through and could not diagree with any of it,its a pity these puffer drugs cant be put in a form for use in a nebuliser,that would put the majority deep into the lungs where it is needed,dont know what you think about that

  • Excellent Parvati. So true. I am never sure if I have inhaled any Symbicort or if I have done Ventolin correct. As you say it is hit and miss. As these inhalers are such a money maker I don't hold out any hope for something better anytime soonxx

  • Brilliant post couldnt agree more with you :) Janexx

  • I replied to this post earlier but my reply has vanished. Agree completely. I've invested so much hope in improving now that I'm on spiriva but I would say 50% of every dose gets lost. Scrobbity, having them as nebbed drugs is a good idea.

  • You make some very good points,unfortunately because of the money involved I doubt if Glaxo Smythe Cline and the like will be doing much about it any time soon.Maybe we should start a petition of some sort,you appear to be more erudite than I and so would be better at the wording of said petition.I would certainly offer my support and any help I could give.Good luck.D.

  • I had to laugh when I read this. Not because it was necessarily funny but because we have probably all experienced it in varying degrees and no one really warned us ahead of time so we could know it was nothing to get concerned about. When you read the side effects you generally don't expect them to occur a few seconds after using the drug, at least I don't.

    "The first time I messed up my Ventolin inhalation and then my Symbicort inhalation I had the tremors, palpitation and broke out into a clammy sweat, convinced I was about to have a heart attack"

  • Thank you all for your comments - I have been looking into 'inhaler issues' still further and will be doing a follow up blog at the weekend.

You may also like...